RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 6, Pages 157–204 (Mi izv529)  

Canonical spin polynomials of an algebraic surface. I

A. N. Tyurin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In the present paper spin canonical invariants of algebraic surfaces are constructed. The problem of computing these invariants is reduced to a problem in algebraic geometry.

Full text: PDF file (2191 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 45:3, 577–621

Bibliographic databases:

UDC: 516.5
MSC: Primary 14C30, 14J25, 14J99; Secondary 32G05, 32G07, 32J15, 32J25, 57N13, 57R15
Received: 08.02.1994

Citation: A. N. Tyurin, “Canonical spin polynomials of an algebraic surface. I”, Izv. RAN. Ser. Mat., 58:6 (1994), 157–204; Russian Acad. Sci. Izv. Math., 45:3 (1995), 577–621

Citation in format AMSBIB
\Bibitem{Tyu94}
\by A.~N.~Tyurin
\paper Canonical spin polynomials of an algebraic surface.~I
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 6
\pages 157--204
\mathnet{http://mi.mathnet.ru/izv529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1317214}
\zmath{https://zbmath.org/?q=an:0874.14036}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 45
\issue 3
\pages 577--621
\crossref{https://doi.org/10.1070/IM1995v045n03ABEH001670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW91000008}


Linking options:
  • http://mi.mathnet.ru/eng/izv529
  • http://mi.mathnet.ru/eng/izv/v58/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:92
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019